Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Spotting after periods, abdominal pain, foul smell, have IUD

Hi.I am a 26 year old female.I have 3 children and have had an iud for 7 years now.for the first time ever!after I finished my period I started spotting ..have been for about a week now,today I woke up still spotting but with a sharp pain in my lower left abdomen ..the spotting is a redish brown color and has the smell as if I just gave birth..PLEASE HELP,,PLEASE!
Asked On : Thu, 2 Aug 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor